MathSciNet Relay Station
MathSciNet bibliographic data
MR2514915 35Q35 (35B65 76D03)
Fan, Jishan; Zhou, Yong A note on regularity criterion for the 3D Boussinesq system with partial viscosity. Appl. Math. Lett. 22 (2009), no. 5, 802–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement